# SDR CA010706004

- Difficulty date: April 29, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Lkheed 10113851
- Aircraft time: 42,462 hours
- Engine: Rroyce RB21122B02
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Part number: 1523153115
- Condition: Failed
- Location: Switch
- Component: Landing Gear Sys
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE FROM YMX, THE TRUCK LIGHT CAME ON, NORMAL PROCEDURES WHERE NOT TO RETRACT THE GEAR, CREW DUMPED FUEL AND RETURNED TO BASE. FOUND TRUCK SWITCH AT FAULT, COMPLETE ACTUATOR REP LACED AND AIRCRAFT RELEASED FOR A FLIGHT TEST, SYSTEM CHECKED SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.
